# SDR HEEA0014657

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 6420 · Tail Rotor Head
- Part: Inner Sleeve
- Part number: 10531738101
- Condition: Corroded
- Location: Tail Rotor
- Part time: 1,809 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARING JOURNAL IS CORRODED AND COATING ID FLAKING OFF.
